Differential and Integral Equations

Periodic boundary value problem for some Duffing equations

Juan J. Nieto and Luis Sanchez

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 399-408.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451944

Mathematical Reviews number (MathSciNet)
MR945817

Zentralblatt MATH identifier
0723.34019

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34B15: Nonlinear boundary value problems

Citation

Nieto, Juan J.; Sanchez, Luis. Periodic boundary value problem for some Duffing equations. Differential Integral Equations 1 (1988), no. 4, 399--408. https://projecteuclid.org/euclid.die/1372451944


Export citation